Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suffer from pulmonary embolism. Had a knee replacement surgery. Warfarin dosage increased. What else to do to increase INR?

My mum is 58 yeras old and 2 weeks ago have a pulmonar embolism due to a knee replacement operation.
She has been in warfarin (4 mg) since; the last week the INR has droped every day: 2.60, 2.40, 2.00 and today 1.80.
My gp ask to increased warfarin to 5 mg, there is anythingh else we can do to increase the INR/
Thank you
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Pulmonologist 's  Response
In case of PE, INR should be kept around 2.5 to prevent any recurrence. This is generally achieved by adjusting the dose of warfarin. Hence pl heed the advice of your GP. This is the best way to maintain INR at desired level.
Answered: Tue, 9 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor